MathSciNet Relay Station
MathSciNet bibliographic data
MR2891529 11B30 (11M50 60B20)
Nguyen, Hoi H. Inverse Littlewood-Offord problems and the singularity of random symmetric matrices. Duke Math. J. 161 (2012), no. 4, 545–586.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement